# SDR 9510009755

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Deflated
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM TUS.  FLIGHT CONTINUED TO PHX AND LANDED WITHOUT INCIDENT.  EMERGENCY EQUIPMENT WAS CALLED OUT ON STANDBY AS A PRECAUTION.  FOUND NOSE STRUT UNDERSERVICED, SERVICED STRUT TO PROPER LEVELS.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
